# SDR IPXA1M67814

- Difficulty date: June 25, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA7088U1
- Condition: Corroded
- Location: Fs 1129 L51l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, AFTER REMOVAL OF SPICE FITTING ON LONGERON 51L FOUND CORROSION STA 1129.  R & R LONGERON AND SPLICE FITTING REF SRM 51-33-01 PG. 45, 30.
